RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2001, Volume 65, Issue 4, Pages 151–190 (Mi izv352)  

This article is cited in 9 scientific papers (total in 9 papers)

Graphs with projective suborbits. Exceptional cases of characteristic 2. III

V. I. Trofimov


Abstract: This paper is the third in a series in which we complete the description of the finite vertex stabilizers for connected graphs with projective suborbits and, as a corollary, of the vertex stabilizers for finite connected graphs in groups of automorphisms that act transitively on 2-arcs. In this part we complete the treatment of the collineation case under the assumption that the projective dimension of the suborbit is equal to 4.

DOI: https://doi.org/10.4213/im352

Full text: PDF file (3394 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2001, 65:4, 787–822

Bibliographic databases:

MSC: 05C25
Received: 17.04.2000

Citation: V. I. Trofimov, “Graphs with projective suborbits. Exceptional cases of characteristic 2. III”, Izv. RAN. Ser. Mat., 65:4 (2001), 151–190; Izv. Math., 65:4 (2001), 787–822

Citation in format AMSBIB
\Bibitem{Tro01}
\by V.~I.~Trofimov
\paper Graphs with projective suborbits. Exceptional cases of characteristic~2.~III
\jour Izv. RAN. Ser. Mat.
\yr 2001
\vol 65
\issue 4
\pages 151--190
\mathnet{http://mi.mathnet.ru/izv352}
\crossref{https://doi.org/10.4213/im352}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1857715}
\zmath{https://zbmath.org/?q=an:1018.05045}
\transl
\jour Izv. Math.
\yr 2001
\vol 65
\issue 4
\pages 787--822
\crossref{https://doi.org/10.1070/IM2001v065n04ABEH000352}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-14944345716}


Linking options:
  • http://mi.mathnet.ru/eng/izv352
  • https://doi.org/10.4213/im352
  • http://mi.mathnet.ru/eng/izv/v65/i4/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. I. Trofimov, “Graphs with projective suborbits. Exceptional cases of characteristic 2. IV”, Izv. Math., 67:6 (2003), 1267–1294  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Ivanov A.A., Shpectorov S.V., “Amalgams determined by locally projective actions”, Nagoya Math. J., 176 (2004), 19–98  crossref  mathscinet  zmath  isi
    3. Trofimov V.I., Weiss R.M., “The group $E_6(q)$ and graphs with a locally linear group of automorphisms”, Math. Proc. Cambridge Philos. Soc., 148:1 (2010), 1–32  crossref  mathscinet  zmath  isi  elib  scopus
    4. Trofimov V.I., “Supplement to “The group $E_6(q)$ and graphs with a locally linear group of automorphisms” by V. I. Trofimov and R. M. Weiss”, Math. Proc. Cambridge Philos. Soc., 148:1 (2010), 33–45  crossref  mathscinet  zmath  isi  elib  scopus
    5. Spiga P., “On G-locally primitive graphs of locally Twisted Wreath type and a conjecture of Weiss”, J Combin Theory Ser A, 118:8 (2011), 2257–2260  crossref  mathscinet  zmath  isi  elib  scopus
    6. Praeger Ch.E., Spiga P., Verret G., “Bounding the Size of a Vertex-Stabiliser in a Finite Vertex-Transitive Graph”, J. Comb. Theory Ser. B, 102:3 (2012), 797–819  crossref  mathscinet  zmath  isi  scopus
    7. M. Giudici, L. Morgan, “A class of semiprimitive groups that are graph-restrictive”, Bulletin of the London Mathematical Society, 2014  crossref  mathscinet
    8. Spiga P., “An Application of the Local C(G, T) Theorem To a Conjecture of Weiss”, Bull. London Math. Soc., 48:1 (2016), 12–18  crossref  mathscinet  zmath  isi  scopus
    9. Guo S. Li Ya. Hua X., “(G,s)-Transitive Graphs of Valency 7”, Algebr. Colloq., 23:3 (2016), 493–500  crossref  mathscinet  zmath  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:188
    Full text:58
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019